# SDR 95ZZZX6290

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47693
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 290 - DURING PRE-FLIGHT, ESCAPE PATH LIGHTING STRIP FROM SEAT ROW 6 TO ROW 23, REMAINED ILLUMINATED WITH LIGHT SWITCH IN THE ARMED POSITION.  REPLACED BATTERY PACK, MFG PN 5822-2.  ESCAPE PATH LIGHTING SYSTEM THEN CHECKED NORMAL.  CHECK C-7-8-95 - STL.
